Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: 'Good propagation' and duality invariance constraints on scalar, gauge vector and gravity actions
Author: Deser, S.
McCarthy, Jim
Sario~glu, O.
Citation: Classical and Quantum Gravity, 1999; 16(3):841-847
Issue Date: 1999
ISSN: 0264-9381
DOI: 10.1088/0264-9381/16/3/015
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.